# SDR CALA0400276

- Difficulty date: March 24, 2004
- Submitted: March 26, 2004
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 40,330 hours, 9,431 cycles
- System (JASC): 2565 · Escape Slide
- Part: Actuator
- Part number: 1268128
- Part serial: 00935
- Condition: Inoperative
- Location: Rt Slide
- Part time: 40,330 hours, 9,431 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE RIGHT OFF WING ESCAPE SLIDE CARRIER DID NOT DEPLOY WHEN 1500 PSI NITROGEN WAS APPLIED DURING TESTING.  MAINTENANCE FOUND THE RIGHT WING ESCAPE SLIDE ACTUATOR AT FAULT.  THE ACTUATOR WAS REMOVED AND REPLACED AND A FUNCTIONAL CHECK WAS PERFORMED IAW MM 25-65-05, PARA 3A-D, ITEMS 1-18.
